Alert archive / Indiana / Wind Chill Advisories in 2011

Wind Chill Advisory 4, NWS Northern Indiana

February 8, 201121 counties in Indiana; 4 counties in Michigan; 8 counties in Ohio

NWS Northern Indiana issued this wind chill advisory at Feb 8, 2011, 11:22 PM EST for 21 counties in Indiana; 4 counties in Michigan; 8 counties in Ohio. It took effect at Feb 9, 2011, 12:00 AM EST. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Feb 8, 2011, 11:22 PM EST (04:22 UTC)
In effect from
Feb 9, 2011, 12:00 AM EST
Expired
Feb 9, 2011, 10:00 AM EST
In force
10 hr
Issued by
NWS Northern Indiana
All 33 counties

Adams County, IN, Allen County, IN, Blackford County, IN, Cass County, IN, DeKalb County, IN, Elkhart County, IN, Fulton County, IN, Grant County, IN, Huntington County, IN, Jay County, IN, LaGrange County, IN, Marshall County, IN, Miami County, IN, Noble County, IN, Pulaski County, IN, Starke County, IN, Steuben County, IN, Wabash County, IN, Wells County, IN, White County, IN, Whitley County, IN, Branch County, MI, Cass County, MI, Hillsdale County, MI, Saint Joseph County, MI, Allen County, OH, Defiance County, OH, Fulton County, OH, Henry County, OH, Paulding County, OH, Putnam County, OH, Van Wert County, OH, Williams County, OH

The radar

The Northern Indiana radar (KIWX), 38 km from the middle of the area, began a volume at 04:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Detroit, MI (KDTX), launched 00:00Z, 4.4 hours before the alert went out and 233 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 00:00Z on 2011-02-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 00:00Z on 2011-02-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 192 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1167 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
192 m²/s²
0-3 km storm-relative helicity
207 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

373 
WWUS43 KIWX 090422
WSWIWX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1122 PM EST TUE FEB 8 2011

INZ003>009-012>018-020-022>027-032>034-MIZ078>081-OHZ001-002-004-
005-015-016-024-025-091230-
/O.NEW.KIWX.WC.Y.0004.110209T0500Z-110209T1500Z/
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-
STARKE-PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-
WHITE-CASS IN-MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-
JAY-CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-
DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...NEW CARLISLE...WALKERTON...ELKHART...GOSHEN...
NAPPANEE...LAGRANGE...TOPEKA...SHIPSHEWANA...ANGOLA...FREMONT...
KENDALLVILLE...LIGONIER...ALBION...AUBURN...GARRETT...KNOX...
NORTH JUDSON...BASS LAKE...WINAMAC...FRANCESVILLE...MEDARYVILLE...
PLYMOUTH...BREMEN...CULVER...ROCHESTER...AKRON...WARSAW...
WINONA LAKE...SYRACUSE...MENTONE...COLUMBIA CITY...TRI-LAKES...
SOUTH WHITLEY...FORT WAYNE...NEW HAVEN...MONTICELLO...BROOKSTON...
MONON...LOGANSPORT...ROYAL CENTER...PERU...GRISSOM AFB...MEXICO...
WABASH...NORTH MANCHESTER...HUNTINGTON...ROANOKE...BLUFFTON...
OSSIAN...DECATUR...BERNE...MARION...GAS CITY...UPLAND...
HARTFORD CITY...MONTPELIER...PORTLAND...DUNKIRK...DOWAGIAC...
CASSOPOLIS...MARCELLUS...STURGIS...THREE RIVERS...WHITE PIGEON...
MENDON...COLDWATER...BRONSON...HILLSDALE...LITCHFIELD...
JONESVILLE...BRYAN...WAUSEON...ARCHBOLD...FAYETTE...SWANTON...
DEFIANCE...SHERWOOD...HICKSVILLE...NAPOLEON...DESHLER...
LIBERTY CENTER...PAULDING...ANTWERP...MELROSE...OTTAWA...
PANDORA...KALIDA...FORT JENNINGS...VAN WERT...DELPHOS...
OHIO CITY...LIMA...SPENCERVILLE
1122 PM EST TUE FEB 8 2011 /1022 PM CST TUE FEB 8 2011/

...WIND CHILL ADVISORY IN EFFECT UNTIL 10 AM EST /9 AM CST/
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
WIND CHILL ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM EST /9 AM
CST/ WEDNESDAY. 

* WIND CHILL VALUES...15 BELOW ZERO TO 20 BELOW ZERO

* OTHER IMPACTS...WINDS AROUND 10 MPH COMBINED WITH TEMPERATURES
  FALLING BELOW ZERO EARLY WEDNESDAY MORNING WILL CAUSE BITTERLY
  COLD WIND CHILLS THAT CAN LEAD TO FROSTBITE TO EXPOSED SKIN
  WITHIN 30 MINUTES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. 
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

&&

$$
1 follow-up statement
385 
WWUS43 KIWX 091012
WSWIWX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
512 AM EST WED FEB 9 2011

...DANGEROUS WIND CHILL TEMPERATURES EARLY THIS MORNING...

.A VERY COLD ARCTIC AIRMASS WILL REMAIN ACROSS THE AREA AS A HIGH
PRESSURE RIDGE TO THE WEST BUILDS INTO THE REGION. THE PRESSURE
GRADIENT BETWEEN THIS HIGH AND A DEEP LOW PRESSURE AREA NORTH OF
HUDSON BAY WILL CAUSE SOUTHWEST TO WEST WINDS OF 10 TO 15 MPH THIS
MORNING.

INZ003>009-012>018-020-022>027-032>034-MIZ078>081-OHZ001-002-004-
005-015-016-024-025-091500-
/O.CON.KIWX.WC.Y.0004.000000T0000Z-110209T1500Z/
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-
STARKE-PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-
WHITE-CASS IN-MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-
JAY-CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-
DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...NEW CARLISLE...WALKERTON...ELKHART...GOSHEN...
NAPPANEE...LAGRANGE...TOPEKA...SHIPSHEWANA...ANGOLA...FREMONT...
KENDALLVILLE...LIGONIER...ALBION...AUBURN...GARRETT...KNOX...
NORTH JUDSON...BASS LAKE...WINAMAC...FRANCESVILLE...MEDARYVILLE...
PLYMOUTH...BREMEN...CULVER...ROCHESTER...AKRON...WARSAW...
WINONA LAKE...SYRACUSE...MENTONE...COLUMBIA CITY...TRI-LAKES...
SOUTH WHITLEY...FORT WAYNE...NEW HAVEN...MONTICELLO...BROOKSTON...
MONON...LOGANSPORT...ROYAL CENTER...PERU...GRISSOM AFB...MEXICO...
WABASH...NORTH MANCHESTER...HUNTINGTON...ROANOKE...BLUFFTON...
OSSIAN...DECATUR...BERNE...MARION...GAS CITY...UPLAND...
HARTFORD CITY...MONTPELIER...PORTLAND...DUNKIRK...DOWAGIAC...
CASSOPOLIS...MARCELLUS...STURGIS...THREE RIVERS...WHITE PIGEON...
MENDON...COLDWATER...BRONSON...HILLSDALE...LITCHFIELD...
JONESVILLE...BRYAN...WAUSEON...ARCHBOLD...FAYETTE...SWANTON...
DEFIANCE...SHERWOOD...HICKSVILLE...NAPOLEON...DESHLER...
LIBERTY CENTER...PAULDING...ANTWERP...MELROSE...OTTAWA...
PANDORA...KALIDA...FORT JENNINGS...VAN WERT...DELPHOS...
OHIO CITY...LIMA...SPENCERVILLE
512 AM EST WED FEB 9 2011 /412 AM CST WED FEB 9 2011/

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST /9 AM
CST/ THIS MORNING...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST /9 AM
CST/ THIS MORNING. 

* WIND CHILL VALUES...15 BELOW ZERO TO 20 BELOW ZERO

* OTHER IMPACTS...WINDS OF 10 TO 15 MPH COMBINED WITH TEMPERATURES
  NEAR ZERO EARLY THIS MORNING WILL CAUSE BITTERLY COLD WIND
  CHILLS THAT CAN LEAD TO FROSTBITE TO EXPOSED SKIN WITHIN 30
  MINUTES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND BRISK WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

&&

$$

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this wind chill advisory went out at Feb 8, 6:35 PM EST, 4 hours 47 minutes earlier.

Area forecast discussion, Feb 8, 6:35 PM EST, 4 hours 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
635 PM EST TUE FEB 8 2011

.AVIATION...

VFR CONDITIONS EXPECTED THROUGH THE PERIOD. GENERALLY WEST WINDS 5
TO 10 KNOTS TONIGHT BECOMING A BIT MORE SOUTHWEST ON WEDNESDAY
MORNING AND INCREASING TO 10 TO 15 KNOTS.

&&

.SHORT TERM...
CRUX OF POTENTIAL PROBS THIS PD CNTRD AROUND ARCTIC HIGH THROUGH THE
PLAINS AND SW TROUGH EJECTING THROUGH THE SRN PLAINS.

PREV INTENSE LK SNOW BAND CONTS TO RAPIDLY BREAKDOWN OVR NW CWA IN
RESPONSE TO INCREASING LL SHEAR BEHIND EARLIER DEPARTING SW AND
BACKING FLW AHD OF SRN PLAINS SYS. FLAT WRLY FLW TRAJECTORY IN FACE
OF EXTREMELY DRY UPSTREAM AIRMASS ACRS WI AND GENERAL SUBSIDENCE
WILL HINDER ADDNL SHSN OVERNIGHT AND HAVE CUT POPS SOME YET RETAINED
PRIOR TEMPORAL EXTENT ACRS SW MI. MINS DIFFICULT AS WAM EXPERIMENTAL
2M TEMPS SUGGEST MINS OF -5 TO -10 FOR MOST W/AT LEAST PARTIAL
DECOUPLING XPCD OVR DEEP SNOWPACK. HWVR OPACITY OF UPSTREAM HIGH CLD
SHIELD AND MOS IMPLIED SFC GRADIENT FLW POTENTIAL SPOILERS TO GOING
BLO ZERO TONIGHT YET MOS GUIDANCE HAS BEEN OVERDONE TODAY AND DENSER
PORTION HIGH CLD SHIELD HAS A LONG WAY EASTWARD TO GO. THUS PRIOR
FCST MINS SLANTED WELL BLO GUIDANCE THE WAY TO GO.

COLD START UNDER NEUTRAL ADVTN AND HIGH CLD VEIL TOMORROW PROMISES A
HAMPERED DIURNAL AND CONTD CLOSER TO PREFERRED COLDER MAV MOS
GUIDANCE TAKE. THIS IS ESP TRUE WED NIGHT PER EWD EXTENSION OF
PLAINS RIDGE THROUGH THE OH VALLEY AND LIKELY DECOUPLING W/CLRG
SKIES SW HALF. VEERED LL FLW AT THAT POINT POINTS TO MORE ERSTWHILE
LK STRATOCU DVLPMNT FAR NORTHWEST BUT INLAND EXTENT WITHIN CONTD
SUBSIDENT REGIME TRICKY AND WILL HOLD CLOSE TO PRIOR GRIDDED MIN
TEMPS ALBEIT HEDGED EVEN SLIGHTLY COLDER AS WAM METHOD FCST MINS
ABOUT A CAT COLDER.

&&

.LONG TERM...

THURSDAY THROUGH TUESDAY

HEIGHT ADJUSTMENT WILL BE ONGOING THROUGH THE PERIOD AS THE HUDSON
BAY VORTEX CONTINUES TO SLOWLY SHIFT EAST AND ROCKIES RIDGING
BUILDS INTO THE AREA. NORTHERN STREAM DOMINANCE LOOKS TO THE REMAIN
THROUGH THE PERIOD...AS WAS A CONCERN EARLIER GIVEN FORECAST MODELS
TYPICAL FAST BIAS TOWARD THERMAL MODERATION AND HEIGHT ADJUSTMENT
WITH A STRONG HUDSON BAY LOW PRESENT. PREFERENCE WAS TOWARD THE 12Z
GFS WHICH HANDLES CONCERNS WELL AND INCORPORATES A HEAVIER NORTHERN
STREAM INFLUENCE THROUGH THE PERIOD...UNTIL STRONGER HEIGHT RISES
ENSUE MID NEXT WEEK. THE NEW 12Z ECMWF HAS ALSO TRENDED IN THIS
DIRECTION ALTHOUGH H85 THERMAL FIELDS REMAIN WARMER THAN THE
GFS. LARGE TEMP DISCREPANCIES WILL REMAIN AMONG MODEL SOLUTIONS
UNTIL CLOSER TO THE PERIOD...AS FORECAST MODELS TYPICALLY DISPLAY
WAVERING SOLUTIONS PER HUDSON BAY BREAKDOWN IN A PATTERN CHANGE
REGIME. ANOTHER SOURCE OF MODEL DISCREPANCY REMAINS THE HANDLING OF
THE NORTHERN STREAM TROUGH FRACTURE OVER THE EASTERN PAC...WHICH
WILL HAVE A PROFOUND INFLUENCE ON THE DEGREE OF LOCAL HEIGHT RISES
BY DAY 5 AND BEYOND. OVERALL...FORECAST CHANGES REMAIN SMALL...WITH
TEMPS TRENDING TOWARD NORMAL TO ABOVE AND DRY CONDITIONS FORECAST
THROUGH MOST OF THE PERIOD.

THUR-SUN...ARCTIC AIRMASS IN PLACE WILL SLOWLY MIX AND ADVECT EAST
OF THE REGION WITH COLD TEMPS REMAINING THUR. 2 PROMINENT FAST
MOVING NORTHERN STREAM DISTURBANCES WILL PROPAGATE INTO THE GREAT
LAKES SUPPORTING THERMAL/HEIGHT ADJUSTMENT IN THE FRI-SUN PERIOD.
HAVE OPTED FOR A MAINLY DRY FORECAST GIVEN A CLOSED GOMEX...WITH A
DOWNSLOPE NORTHERN ROCKIES AIRMASS ADVECTING INTO THE REGION WHICH
TYPICALLY IS VERY DRY. THERE IS A SMALL CHANCE FOR LIGHT SNOW FRIDAY
INTO FRIDAY NIGHT GIVEN PROGGED STRONG LL AGEOSTROPHIC UPWARD ASCENT
IN AN INCREASING LARGE SCALE ASCENT REGIME. RETAINED PRECIP CHANCES
ACROSS THE NE HALF. ANOTHER STRONGER IMPULSE WILL ADVECT THROUGH THE
GREAT LAKES SAT INTO SUN...WITH THE BULK OF STRONGER FORCING FOR
ASCENT STILL PROGGED WELL NORTH OF THE REGION IN ISENTROPIC CHARTS
AND Q-VECTOR DIAGRAMS. REMAINED ON THE CONSERVATIVE SIDE PER TEMPS
GIVEN EXPECTED SHALLOW MIXING IN A WAA REGIME WITH A DEEP SNOW PACK.
TEMPS MAY JUMP SUN-SUN NIGHT BEHIND THE SFC TROUGH GIVEN STRONGER
MIXING...BUT OVERALL KEPT NUMBERS IN THE 30S FOR HIGHS.

MON-TUE...UNCERTAINTY REMAINS HIGHEST IN THIS PERIOD GIVEN THE
ACTIVE NORTHERN STREAM AND ITS INFLUENCE TO THE LOCAL HEIGHT FIELD
AND RESULTANT THERMAL FIELDS. IN ADDITION...GOMEX MOISTURE MAY START
TO SURGE NORTH TOWARD THE REGION...BRINGING CLOUDS AND POSSIBLE
DRIZZLE INTO THE AREA BY TUES...HIGHLY LIMITING T/S UNTIL
STRONGER/DEEPER MIXING ARRIVES. TEMPS SHOULD BREAK 40 IN MOST PLACES
BY MID NEXT AS A HIGHLY AMPLIFIED RIDGE PATTERN CONTINUES TO BE
SUPPORTED IN MANY MODEL SIGNALS.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.

MI...NONE.

OH...NONE.

LM...NONE.

&&

SHORT TERM...T
LONG TERM...JC
AVIATION...LASHLEY
Hazardous weather outlook, Feb 8, 5:22 PM EST, 6 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
522 PM EST TUE FEB 8 2011

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-092230-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
522 PM EST TUE FEB 8 2011 /422 PM CST TUE FEB 8 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA.

.DAY ONE...TONIGHT

WINDS THIS EVENING AND OVERNIGHT WILL RANGE FROM 5 TO 10 MPH
CREATING POSSIBLE WIND CHILLS OF 15 BELOW TO 20 BELOW ZERO LATE
TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

WIND CHILLS OF 15 BELOW TO 25 BELOW ZERO ARE POSSIBLE WEDNESDAY
MORNING...WEDNESDAY NIGHT...AND THURSDAY MORNING AS WINDS RANGE
FROM 5 TO 10 MPH BEGINNING WEDNESDAY MORNING AND INCREASING TO 10
TO 15 MPH THROUGH THURSDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-092230-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
522 PM EST TUE FEB 8 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

In the hours before

Special weather statement, Feb 8, 10:46 PM EST, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1046 PM EST TUE FEB 8 2011

INZ003>009-012>018-020-022>027-032>034-OHZ001-002-004-005-015-016-
024-025-090700-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-
STARKE-PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-
WHITE-CASS IN-MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-
JAY-WILLIAMS-FULTON OH-DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT-
ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...NEW CARLISLE...WALKERTON...ELKHART...GOSHEN...
NAPPANEE...LAGRANGE...TOPEKA...SHIPSHEWANA...ANGOLA...FREMONT...
KENDALLVILLE...LIGONIER...ALBION...AUBURN...GARRETT...KNOX...
NORTH JUDSON...BASS LAKE...WINAMAC...FRANCESVILLE...MEDARYVILLE...
PLYMOUTH...BREMEN...CULVER...ROCHESTER...AKRON...WARSAW...
WINONA LAKE...SYRACUSE...MENTONE...COLUMBIA CITY...TRI-LAKES...
SOUTH WHITLEY...FORT WAYNE...NEW HAVEN...MONTICELLO...BROOKSTON...
MONON...LOGANSPORT...ROYAL CENTER...PERU...GRISSOM AFB...MEXICO...
WABASH...NORTH MANCHESTER...HUNTINGTON...ROANOKE...BLUFFTON...
OSSIAN...DECATUR...BERNE...MARION...GAS CITY...UPLAND...
HARTFORD CITY...MONTPELIER...PORTLAND...DUNKIRK...BRYAN...
WAUSEON...ARCHBOLD...FAYETTE...SWANTON...DEFIANCE...SHERWOOD...
HICKSVILLE...NAPOLEON...DESHLER...LIBERTY CENTER...PAULDING...
ANTWERP...MELROSE...OTTAWA...PANDORA...KALIDA...FORT JENNINGS...
VAN WERT...DELPHOS...OHIO CITY...LIMA...SPENCERVILLE
1046 PM EST TUE FEB 8 2011 /946 PM CST TUE FEB 8 2011/

...COLD WIND CHILL TEMPERATURES...

AIR TEMPERATURES FROM 5 BELOW ZERO TO 10 ABOVE ZERO WILL COMBINE
WITH WINDS UP TO 1O MPH AND PRODUCE WIND CHILLS FROM ZERO TO 12
BELOW ZERO THROUGH 2 AM EST...1 AM CST OVER NORTHERN INDIANA AND
NORTHWEST OHIO. WIND CHILL TEMPERATURES COULD DIP TO 15 BELOW ZERO
AT SOME OF THE LOCALLY COLDER SPOTS. IF YOU ARE OUTSIDE TONIGHT...MAKE
SURE YOU WEAR A HAT AND GLOVES.

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 9, 3:14 PM ESTWind Chill AdvisoryIWXAdams, Allen, Blackford, Cass, DeKalb, Elkhart and 15 more21 hr

Nearby

Wind Chill Advisories in Indiana, 2011Wind Chill Advisories in Ohio, 2011Wind Chill Advisories in Michigan, 2011Every wind chill advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.